# SDR SWAA2013111422387

- Difficulty date: October 27, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW FWD VERTICAL DOOR CUT OUT AT THE END CRACKED.  REPAIRED ANGLE IAW SRM.
